Ilyas Khan


I am a Postdoctoral Research Associate at the University of Oxford, where Jason Lotay is my postdoc mentor.

Research interests

Geometric Analysis, Geometric Flows

Publications & Preprints

  1. M. Haskins, I. Khan, A. Payne, "Uniqueness of Asymptotically Conical Gradient Shrinking G_2 Laplacian Solitons", Preprint (2022). arXiv:2210.07954
  2. S. Angenent, I. Khan, C. Olson, Y. Zhang, "Nonconvex ancient solutions to Curve Shortening Flow", Preprint (2022). To appear in Transactions of the American Mathematical Society. arXiv:2204.05253
  3. I. Khan, "The Structure of Translating Surfaces with Finite Total Curvature", Calculus of Variations and Partial Differential Equations 62 (2023) arXiv version
  4. I. Khan, "Uniqueness of Asymptotically Conical Higher Codimension Self-Shrinkers and Self-Expanders", Preprint (2020). To appear in Journal für die Reine und Angewandte Mathematik (Crelle). arXiv:2005.07611
  5. C. Gan, B. Hu, I. Khan, "Dyadic decomposition of convex domains of finite type and applications", Mathematische Zeitschrift 301 (2022), no. 2, 1939-1962 arXiv version


Email: Apply the permutation (1 3 5 2 4) to the list of strings ["maths", "DOT", "", "khan", "AT"].
Address: University of Oxford Mathematical Institute, Andrew Wiles Building, Woodstock Rd, Oxford OX2 6GG